# SDR CKSA98159

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1460, 5 ABOVE UPPER CUSP AREA.  FAB 2 REPAIRS IAW COTNEY DWG NBR D93-R33.  HEAT TREATED AND AGED REPAIR ANGLES, INSTALLED REPAIRS IAW DC8 SRM 51-1-1, 51-1-8, 51-1-21, 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04957 TASK NR Y1415.
